MathSciNet Relay Station
MathSciNet bibliographic data
MR1251147 11K50
Arnoux, Pierre; Nogueira, Arnaldo Mesures de Gauss pour des algorithmes de fractions continues multidimensionnelles. (French) [Gauss measures for multidimensional continued fraction algorithms] Ann. Sci. École Norm. Sup. (4) 26 (1993), no. 6, 645–664.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement